# SDR BB05014

- Difficulty date: March 11, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door Slide
- Component: Slide
- Component part number: D30656126
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR WOULD NOT ARM PROPERLY.  MAINTENANCE RESTOWED THE SLIDE PACK WHICH WAS OBSTRUCTING THE GIRT LINKAGE.
